Anonymous
Anonymous asked in Pregnancy & ParentingPregnancy · 2 months ago

Implantation bleeding or period?

So I am on Birth control, mini pill to be exact and am always diligent to take it at the same time everyday. I am a week and a half late of when my typical cycle would start. Just before the spotting lower back cramping had occurred as well as abdominal cramps and one tender breast. Typically if I do spot before my period it’s much darker than this. I have yet to take a pregnancy test. Wondering if anyone’s experienced the same?

Update:

Update: the spotting is gone and I’m getting cramps like I should be starting my period. I’ve been on this pill for five years and have never experienced this.

Attachment image

1 Answer

Relevance
  • 2 months ago

    I would take a pregnancy test but it honestly could be simply that your hormones have changed since being on the pill. When I used to be on the pill, my periods would change and I would spot in between or the spotting would be my period ( a very light period). You honestly won't know until you take pregnancy test to be certain. If you are not pregnant and this is of concern for you, then talk to your doctor or change your birth control method.  I personally liked the Nuvaring. I would just take it out at 3-4 weeks and then get my period immediately. Plus, since nuvaring is typically inserted,  it isn't ingested into your body like a pill so it doesn't mess with your hormones as much. Best of luck!

Still have questions? Get your answers by asking now.